# SDR C8GA20080009

- Difficulty date: March 6, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 59,325 hours, 33,565 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Strainer
- Condition: Unknown
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 724 FROM TOL TO ROC - DURING CLIMB OPERATION, THE NR 3 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  THE NR 3 ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO TOL WHERE IT LANDED WITHOUT INCIDENT.  ON POST FLIGHT, REMOVED AND INSPECTED THE MAIN OIL STRAINER, NO CONTAMINATION WAS NOTED.  THE MAIN OIL STRAINER AND MAIN OIL BY-PASS SWITCH WAS REMOVED AND REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
